# SDR USAAD96011A

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 2612 · Fire Detection
- Part: Fire Loops
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - FL 285 - EN ROUTE BNA-BWI, CREW RECEIVED RIGHT ENGINE 'B' LOOP FIRE WARNING.  CREW FOLLOWED PILOT HANDBOOK PROCEDURES.  SHORTLY THEREAFTER, THE CREW RECEIVED THE RIGHT AND LEFT 'A' LOOP AND LEFT 'B' LOOP WARNINGS.  FLIGHT DIVERTED TO TYS AND LANDED WITHOUT NO FURTHER INCIDENT.  MAINTENANCE REPLACED TWO GASKETS ON THE LEFT ENGINE ANTI-ICE DUCTS AND ONE ON THE RIGHT ENGINE DUCT.  ALSO, FOUND POSSIBLE SHORT BETWEEN THE RIGHT 'A' AND 'B' LOOPS.  BOTH LOOPS WERE REPLACED AS A PRECAUTION.  (M)
